# SDR EISA20010014

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 656023411
- Condition: Punctured
- Location: Cargo Door
- Component: Cargo Door, Boeing
- Component part number: 65561641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND AFT UPPER CORNER AFT CARGO DOOR HAS HOLE IN FRAME.  REMOVED AND REPLACED CORNER BRACE IAW SRM 51-20-4, 51-30-2.
